| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the malfunction was duplicated and the monitor board was replaced to remedy the problem.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device would not fully power up.Complainant indicated that the clinician called for another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.